Alert archive / Missouri / Tornado Warnings in 2013
Tornado Warning 57, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Oct 31, 2013, 7:16 PM CDT for New Madrid County, Scott County, Stoddard County, Missouri. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2013, 7:16 PM CDT (00:16 UTC)
- Expired
- Oct 31, 2013, 7:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties New Madrid County, MO, Scott County, MO, Stoddard County, MO
The radar
The Paducah radar (KPAH), 80 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 7:24 PM CDT | TORNADO | 4 Sw Baker, MO | PRELIMINARY REPORT. EF2 TORNADO WITH MAX WIND 115 MPH. BEGAN 4SW BAKER TO 2SW BAKER. WIDTH 100 YDS. 3 SHEDS AND 4 GRAIN BINS LEVELED AND DEBRIS CARRIED 100S OF YARDS. SEVERAL LARGE TREES SNAPPED. FARM EQUIP OVERTURNED. BRICK REMOVED FROM ONE SIDE OF HOME. ROOF |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 5:24 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 0.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2135 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
978
WFUS53 KPAH 010016
TORPAH
MOC143-201-207-010045-
/O.NEW.KPAH.TO.W.0057.131101T0016Z-131101T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
716 PM CDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
SOUTH CENTRAL SCOTT COUNTY IN SOUTHEAST MISSOURI...
EAST CENTRAL STODDARD COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 745 PM CDT
* AT 713 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR DEXTER...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
SIKESTON...MINER...ESSEX...CANALOU...MOREHOUSE...MATTHEWS...
PENERMON AND BAKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3682 9000 3698 8954 3690 8950 3688 8950
3687 8952 3685 8952 3685 8950 3683 8950
3683 8948 3676 8944 3666 8993
TIME...MOT...LOC 0016Z 243DEG 46KT 3678 8988
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
514
WWUS53 KPAH 010033
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
733 PM CDT THU OCT 31 2013
MOC143-201-207-010045-
/O.CON.KPAH.TO.W.0057.000000T0000Z-131101T0045Z/
NEW MADRID MO-SCOTT MO-STODDARD MO-
733 PM CDT THU OCT 31 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL STODDARD...
SOUTH CENTRAL SCOTT AND NORTH CENTRAL NEW MADRID COUNTIES IN
SOUTHEAST MISSOURI UNTIL 745 PM CDT...
AT 731 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MOREHOUSE...AND MOVING NORTHEAST AT 55 MPH. WINDS
IN EXCESS OF 70 MPH WILL ALSO BE POSSIBLE.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
SIKESTON AND MINER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3669 8978 3688 8982 3698 8954 3690 8950
3688 8950 3687 8952 3685 8952 3685 8950
3683 8950 3683 8948 3676 8944
TIME...MOT...LOC 0033Z 243DEG 46KT 3688 8964
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$156
WWUS53 KPAH 010038
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
738 PM CDT THU OCT 31 2013
MOC143-201-207-010045-
/O.CON.KPAH.TO.W.0057.000000T0000Z-131101T0045Z/
NEW MADRID MO-SCOTT MO-STODDARD MO-
738 PM CDT THU OCT 31 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL STODDARD...
SOUTH CENTRAL SCOTT AND NORTH CENTRAL NEW MADRID COUNTIES IN
SOUTHEAST MISSOURI UNTIL 745 PM CDT...
AT 735 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS MOVING INTO THE GREATER SIKESTON AREA...NORTHEAST AT 55 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MINER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3690 8975 3698 8954 3690 8950 3688 8950
3687 8952 3685 8952 3685 8950 3683 8950
3683 8948 3676 8944 3672 8969
TIME...MOT...LOC 0038Z 243DEG 46KT 3691 8957
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Oct 31, 7:10 PM CDT, 6 minutes earlier.
Area forecast discussion, Oct 31, 7:10 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 710 PM CDT Thu Oct 31 2013 .UPDATE... Updated aviation section. Vorticity maximum in the mid levels is now punching into wrn parts of the region, concentrating lift just ahead of it. This has resulted in a consolidation of showers and tstms into a quasi-linear convective system (QLCS). We will update the grid forecast again to reflect this. With anemic mid level lapse rates, tstm activity has been sporatic at best until the QLCS formed. Most-stable CAPE values are presently hovering in the 300 j/kg range, and presently it is a bit uncertain if widespread lightning activity will progress all the way across the PAH forecast area this evening. Severe wx possibilities will continue with the line for a few hours. && .SHORT TERM...(This Evening through Saturday night) ISSUED AT 215 PM CDT THU OCT 31 2013 Wx should become more active here over the next few hours as the dynamic upper trof ejects ENE from the central Plains, with a cold front moving into the area this evening. Wind fields are forecast to strengthen with some weak instability developing as well. As a result, the severe weather threat is in play, with locally damaging wind gusts most likely. However a brief tornado or two cannot be ruled out. PoPs will be high end likely to low end categorical as overall coverage should be less than what we saw through the morning hours. We have seen some impressive gradient wind gusts through the morning and early afternoon. This may continue from time to time ahead of the front. Overall though, mostly below Wind Advisory Criteria. Should have nearly all of the precip out by 06z or so. Dry weather is forecast after that as high pressure gradually builds into the area. In terms of temps, used a blend of GFS and NAM MOS. .LONG TERM...(Sunday through Thursday) ISSUED AT 215 PM CDT THU OCT 31 2013 Medium to high confidence with the storm system next week and low confidence on the exact timing. High pressure will build into the region at the surface at the start of the extended with upper level ridging in concert with surface high. This will provide clear skies Sunday with slightly below normal temperatures...albeit with plenty of sunshine. Temperatures will warm up as the high drifts to the east and a trough digs to the west placing the heartland in a southerly flow. The system next week seems fairly certain but timing issues persist among the models. The much slower ECMWF compared to the much faster GFS has prompted pop mentions for a longer duration than will actually come to fruition. A strong low level jet of 50 knots will accompany this system. This combined with showalters nearing zero and k index values >30c will at least include a chance of elevated thunder. Models do agree on the system exiting the area by Thursday evening at the latest. Also pushed back the start time of anything until Tuesday with thunder chc starting Tuesday night. && .AVIATION... ISSUED AT 710 PM CDT THU OCT 31 2013 Robust sfc winds are expected to gradually subside overnight to below 10 kts. However, in addition to lesser convection, a line of tstms, with a few embedded severe tstms, will progress ewd across the PAH forecast area this evening, creating brief periods of MVFR/IFR vsbys and mostly MVFR cigs. A cold front will enter the region during the evening, providing a wind shift to the west, which will last through the end of the 00Z TAF period. Generally improving conditions are expected during the day Fri. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...DB LONG TERM...KH AVIATION...DB
Hazardous weather outlook, Oct 31, 2:18 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 218 PM CDT THU OCT 31 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 218 PM CDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL ACCOMPANY THE APPROACH AND PASSAGE OF A COLD FRONT THIS AFTERNOON INTO THIS EVENING. DAMAGING WIND GUSTS WILL BE THE PRIMARY HAZARD...SHOULD SEVERE STORMS OCCUR. A BRIEF TORNADO OR TWO CANNOT BE RULED OUT. LOCALLY HEAVY RAIN WILL BE PREVALENT WITH MOST STORMS. MOVEMENT OF THE STORMS WILL BE EAST NORTHEAST 50 TO 60 MPH. MOST OF THE CONVECTION SHOULD BE EAST OF WEST KENTUCKY AND SOUTHWEST INDIANA BY 10 PM TO MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS AROUND THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Oct 31, 6:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
651 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST 2 S MARBLE HILL 37.27N 89.98W
10/31/2013 M51 MPH BOLLINGER MO EMERGENCY MNGR
&&
SMITTYSpecial weather statement, Oct 31, 6:56 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 656 PM CDT THU OCT 31 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-109>112-114-010200- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-BUTLER- STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...POPLAR BLUFF...BLOOMFIELD... SIKESTON...CHARLESTON...NEW MADRID 656 PM CDT THU OCT 31 2013 AT 655 PM...REGIONAL RADARS DETECTED SCATTERED STRONG STORMS WITHIN A LARGER AREA OF SHOWERS ALONG A LINE FROM NEAR PINCKNEYVILLE ILLINOIS TO NEAR MARBLE HILL TO SOUTHEAST OF POPLAR BLUFF IN SOUTHEAST MISSOURI. MOVEMENT WAS EAST NEAR 35 MPH WHILE INDIVIDUAL CELLS HAVE MOVED EAST NORTHEAST UP TO 50 MPH. ANYWHERE ALONG THE LINE THIS EVENING...AS IT MOVES EAST ACROSS SOUTHEAST MISSOURI...AND ACROSS SOUTHERN ILLINOIS...WIND GUSTS 45 TO 55 MPH COULD OCCUR. A TORNADO WATCH IS IN EFFECT FOR MOST OF THE AREA THROUGH 100 AM. SO MONITOR CONDITIONS FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. THE STORMS WILL EVENTUALLY MOVE INTO WESTERN KENTUCKY THIS EVENING ESPECIALLY BY 800 PM TO 830 PM.
Local storm report, Oct 31, 6:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
658 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG HARVIELL 36.66N 90.47W
10/31/2013 BUTLER MO EMERGENCY MNGR
TREES DOWN. LATE REPORT
&&
SMITTYLocal storm report, Oct 31, 7:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
701 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND DMG LEOPOLD 37.26N 89.93W
10/31/2013 BOLLINGER MO EMERGENCY MNGR
TREES REPORTED DOWN IN THE COMMUNITY. EM ALSO REPORTS
WIDESPREAD TREES DOWN COUNTY WIDE WITH SOME BLOCKING
ROADWAYS.
&&
SMITTYLocal storm report, Oct 31, 7:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
704 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG POPLAR BLUFF 36.76N 90.41W
10/31/2013 BUTLER MO EMERGENCY MNGR
TIME ESTIMATED BY RADAR. TREES AND TREE LIMBS AS WELL AS
POWER LINES REPORTED DOWN THROUGHOUT THE COMMUNITY.
&&
SMITTYLocal storm report, Oct 31, 7:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
710 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG 5 W NAYLOR 36.57N 90.70W
10/31/2013 RIPLEY MO TRAINED SPOTTER
UPDATED AT 0708 PM. DOWNED TREES AND POWER LINES. DAMAGE
TO SHED. INJURED OR DEAD CATTLE. SEVERAL HARD WOODED
TREES DOWN. BARN DESTROYED. OUTBUILDINGS DAMAGED. WINDS
ESTIMATED 75 MPH.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 7:00 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau | 30 min |
| Oct 31, 7:06 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau, Scott | 24 min |
| Oct 31, 7:08 PM CDT | Severe Thunderstorm Warning | PAH | Perry | 37 min |
| Oct 31, 7:14 PM CDT | Tornado Warning | PAH | Cape Girardeau | 31 min |
| Oct 31, 7:27 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau | 48 min |
| Oct 31, 7:41 PM CDT | Tornado Warning | PAH | Mississippi, Scott | 34 min |
| Oct 31, 8:05 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi | 40 min |
| Oct 31, 8:08 PM CDT | Tornado Warning | PAH | Mississippi | 37 min |
Nearby
Tornado Warnings in Missouri, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.